Alert archive / Nebraska / Red Flag Warnings in 2016
Red Flag Warning 11, NWS Hastings, NE
NWS Hastings, NE issued this red flag warning at Apr 7, 2016, 2:47 AM CDT for 24 counties in Nebraska; 6 counties in Kansas. It took effect at Apr 7, 2016, 12:00 PM CDT. It was in force for 8 hr. 24 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 7, 2016, 2:47 AM CDT (07:47 UTC)
- In effect from
- Apr 7, 2016, 12:00 PM CDT
- Expired
- Apr 7, 2016, 8:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Hastings, NE
All 30 counties
Jewell County, KS, Mitchell County, KS, Osborne County, KS, Phillips County, KS, Rooks County, KS, Smith County, KS, Adams County, NE, Buffalo County, NE, Clay County, NE, Dawson County, NE, Fillmore County, NE, Franklin County, NE, Furnas County, NE, Gosper County, NE, Greeley County, NE, Hall County, NE, Hamilton County, NE, Harlan County, NE, Howard County, NE, Kearney County, NE, Merrick County, NE, Nance County, NE, Nuckolls County, NE, Phelps County, NE, Polk County, NE, Sherman County, NE, Thayer County, NE, Valley County, NE, Webster County, NE, York County, NE
The radar
The Grand Island radar (KUEX), 27 km from the middle of the area, began a volume at 07:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 7, 12:02 PM CDT | NON-TSTM WND GST 53 | 3 W Sumner, NE | |
| Apr 7, 12:03 PM CDT | NON-TSTM WND GST 55 | 2 N Franklin, NE | |
| Apr 7, 12:08 PM CDT | NON-TSTM WND GST 52 | 2 Ne Norman, NE | |
| Apr 7, 12:08 PM CDT | NON-TSTM WND GST 53 | 1 Ene Shelby, NE | |
| Apr 7, 12:36 PM CDT | NON-TSTM WND GST 55 | 3 W Sumner, NE | |
| Apr 7, 12:50 PM CDT | NON-TSTM WND GST 53 | Grand Island Airport, NE | |
| Apr 7, 12:54 PM CDT | NON-TSTM WND GST 57 | 2 Ne Norman, NE | |
| Apr 7, 12:55 PM CDT | NON-TSTM WND GST 52 | 4 Nw Belvidere, NE | |
| Apr 7, 1:02 PM CDT | NON-TSTM WND GST 52 | 2 Nne Davenport, NE | |
| Apr 7, 1:06 PM CDT | NON-TSTM WND GST 59 | 5 S Glenvil, NE | |
| Apr 7, 1:10 PM CDT | NON-TSTM WND GST 54 | 4 Nw York, NE | |
| Apr 7, 1:15 PM CDT | NON-TSTM WND GST 50 | York Airport, NE | |
| Apr 7, 1:19 PM CDT | NON-TSTM WND GST 62 | 4 Nne Red Cloud, NE | |
| Apr 7, 1:30 PM CDT | TSTM WND DMG | 1 E Holdrege, NE | A SEMI-TRACTOR TRAILER WAS OVERTURNED DUE TO STRONG WIND...JUST EAST OF HOLDREGE. |
| Apr 7, 1:30 PM CDT | NON-TSTM WND DMG | 1 E Holdrege, NE | A SEMI TRACTOR TRAILER OVERTERNED ON HIGHWAY 6 DUE TO THE STRONG WIND...JUST EAST OF HOLDREGE. |
| Apr 7, 1:30 PM CDT | NON-TSTM WND DMG | 1 E Holdrege, NE | A SEMI-TRACTOR TRAILER WAS OVERTURNED DUE TO STRONG WIND...JUST EAST OF HOLDREGE. |
| Apr 7, 1:35 PM CDT | NON-TSTM WND GST 56 | Lexington Airport, NE | |
| Apr 7, 1:46 PM CDT | NON-TSTM WND GST 60 | 9 Nw Red Cloud, NE | |
| Apr 7, 1:55 PM CDT | NON-TSTM WND GST 50 | Kearney Airport, NE | |
| Apr 7, 2:23 PM CDT | NON-TSTM WND GST 54 | 5 Nnw Oxford, NE | |
| Apr 7, 2:42 PM CDT | NON-TSTM WND GST 55 | Smith Center Airport, KS | |
| Apr 7, 2:55 PM CDT | NON-TSTM WND GST 51 | Holdrege Airport, NE | |
| Apr 7, 2:59 PM CDT | NON-TSTM WND GST 54 | Beloit Airport, KS | |
| Apr 7, 4:05 PM CDT | NON-TSTM WND GST 53 | Hastings Airport, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 7.8 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2809 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 216 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
202 WWUS83 KGID 070747 RFWGID URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 247 AM CDT THU APR 7 2016 ...RED FLAG WARNING FOR ALL FIRE WEATHER ZONES TODAY... .DRY FUELS...WINDY CONDITIONS...AND LOW RELATIVE HUMIDITY LEVELS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON. KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 071600- /O.UPG.KGID.FW.A.0005.160407T1700Z-160408T0100Z/ /O.NEW.KGID.FW.W.0011.160407T1700Z-160408T0100Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 247 AM CDT THU APR 7 2016 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 005...006...007...017...018...019...039...040...041...046...047... 048...049...060...061...062...063...064...072...073...074...075... 076...077...082...083...084...085...086 AND 087... THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...IN KANSAS...FIRE WEATHER ZONE 005 PHILLIPS... FIRE WEATHER ZONE 006 SMITH...FIRE WEATHER ZONE 007 JEWELL... FIRE WEATHER ZONE 017 ROOKS...FIRE WEATHER ZONE 018 OSBORNE AND FIRE WEATHER ZONE 019 MITCHELL. IN NEBRASKA...FIRE WEATHER ZONE 039 VALLEY...FIRE WEATHER ZONE 040 GREELEY...FIRE WEATHER ZONE 041 NANCE...FIRE WEATHER ZONE 046 SHERMAN...FIRE WEATHER ZONE 047 HOWARD...FIRE WEATHER ZONE 048 MERRICK...FIRE WEATHER ZONE 049 POLK...FIRE WEATHER ZONE 060 DAWSON...FIRE WEATHER ZONE 061 BUFFALO...FIRE WEATHER ZONE 062 HALL...FIRE WEATHER ZONE 063 HAMILTON...FIRE WEATHER ZONE 064 YORK...FIRE WEATHER ZONE 072 GOSPER...FIRE WEATHER ZONE 073 PHELPS...FIRE WEATHER ZONE 074 KEARNEY...FIRE WEATHER ZONE 075 ADAMS...FIRE WEATHER ZONE 076 CLAY...FIRE WEATHER ZONE 077 FILLMORE...FIRE WEATHER ZONE 082 FURNAS...FIRE WEATHER ZONE 083 HARLAN...FIRE WEATHER ZONE 084 FRANKLIN...FIRE WEATHER ZONE 085 WEBSTER...FIRE WEATHER ZONE 086 NUCKOLLS AND FIRE WEATHER ZONE 087 THAYER. * WIND...NORTHWEST AT 25 TO 35 MPH WITH GUSTS TO 50 MPH. * HUMIDITY...AROUND 20 PERCENT. * IMPACTS...ANY FIRES THAT OCCUR WILL SPREAD RAPIDLY...EXHIBIT EXTREME FIRE BEHAVIOR...AND WILL BE DIFFICULT TO CONTAIN. USE CAUTION WHEN ENGAGING IN ACTIVITIES THAT COULD RESULT IN A FIRE. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
2 follow-up statements
125 WWUS83 KGID 071558 RFWGID URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 1058 AM CDT THU APR 7 2016 ...RED FLAG WARNING FOR ALL FIRE WEATHER ZONES TODAY... .DRY FUELS...WINDY CONDITIONS...AND LOW RELATIVE HUMIDITY LEVELS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON. KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 080100- /O.CON.KGID.FW.W.0011.160407T1700Z-160408T0100Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 1058 AM CDT THU APR 7 2016 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 005... 006...007...017...018...019...039...040...041...046...047...048... 049...060...061...062...063...064...072...073...074...075...076... 077...082...083...084...085...086 AND 087... * AFFECTED AREA...IN KANSAS...FIRE WEATHER ZONE 005 PHILLIPS... FIRE WEATHER ZONE 006 SMITH...FIRE WEATHER ZONE 007 JEWELL... FIRE WEATHER ZONE 017 ROOKS...FIRE WEATHER ZONE 018 OSBORNE AND FIRE WEATHER ZONE 019 MITCHELL. IN NEBRASKA...FIRE WEATHER ZONE 039 VALLEY...FIRE WEATHER ZONE 040 GREELEY...FIRE WEATHER ZONE 041 NANCE...FIRE WEATHER ZONE 046 SHERMAN...FIRE WEATHER ZONE 047 HOWARD...FIRE WEATHER ZONE 048 MERRICK...FIRE WEATHER ZONE 049 POLK...FIRE WEATHER ZONE 060 DAWSON...FIRE WEATHER ZONE 061 BUFFALO...FIRE WEATHER ZONE 062 HALL...FIRE WEATHER ZONE 063 HAMILTON...FIRE WEATHER ZONE 064 YORK...FIRE WEATHER ZONE 072 GOSPER...FIRE WEATHER ZONE 073 PHELPS...FIRE WEATHER ZONE 074 KEARNEY...FIRE WEATHER ZONE 075 ADAMS...FIRE WEATHER ZONE 076 CLAY...FIRE WEATHER ZONE 077 FILLMORE...FIRE WEATHER ZONE 082 FURNAS...FIRE WEATHER ZONE 083 HARLAN...FIRE WEATHER ZONE 084 FRANKLIN...FIRE WEATHER ZONE 085 WEBSTER...FIRE WEATHER ZONE 086 NUCKOLLS AND FIRE WEATHER ZONE 087 THAYER. * WIND...NORTHWEST AT 25 TO 35 MPH WITH GUSTS TO 50 MPH. * HUMIDITY...AROUND 20 PERCENT. * IMPACTS...ANY FIRES THAT OCCUR WILL SPREAD RAPIDLY...EXHIBIT EXTREME FIRE BEHAVIOR...AND WILL BE DIFFICULT TO CONTAIN. USE CAUTION WHEN ENGAGING IN ACTIVITIES THAT COULD RESULT IN A FIRE. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ BILLINGS WRIGHT
511 WWUS83 KGID 080115 RFWGID URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 815 PM CDT THU APR 7 2016 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 080215- /O.EXP.KGID.FW.W.0011.000000T0000Z-160408T0100Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 815 PM CDT THU APR 7 2016 ...RED FLAG WARNING HAS EXPIRED FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 005...006...007...017...018... 019...039...040...041...046...047...048...049...060...061...062... 063...064...072...073...074...075...076...077...082...083...084... 085...086 AND 087... AS WIND DIMINISHES AND RELATIVE HUMIDITY RECOVERS...THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE. $$ HEINLEIN
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this red flag warning went out at Apr 7, 12:09 AM CDT, 2 hours 38 minutes earlier.
Area forecast discussion, Apr 7, 12:09 AM CDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
1209 AM CDT THU APR 7 2016
.UPDATE...
ISSUED AT 646 PM CDT WED APR 6 2016
TEMPERATURES AND THUS RH VALUES WILL SLOWLY FALL THROUGH THE
EVENING. IN ADDITION...WE CAN EXPECT THE WIND TO ALSO BEGIN TO
WEAKEN AS WE LOSE THE SUN THIS EVENING. THEREFORE...THE RED FLAG
WARNING WILL BE ALLOWED TO EXPIRE AT 7 PM.
&&
.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 356 PM CDT WED APR 6 2016
ALOFT: AS HAS BEEN THE CASE FOR THE PAST 2 WKS...A LONGWAVE RIDGE
REMAINS SITUATED OVER WRN N AMERICA WITH A TROF OVER THE E. THIS
MORNING'S SHORTWAVE TROF HAS EXITED E OF THE REGION. WV IMAGERY
SHOWS THE NEXT TROF OVER SASKATCHEWAN. THIS HIGHLY-SHEARED TROF
WILL DIVE SE AND JUST MISS TO THE E TONIGHT INTO TOMORROW.
SURFACE: THE PRES GRAD WAS TIGHT IN THE WAKE OF LOW PRES OVER THE
GREAT LAKES. THE NEXT CANADIAN COOL FRONT WILL RACE SE AND SURGE
THRU THE FCST AREA TONIGHT. CANADIAN HIGH PRES WILL BEGIN BUILDING
IN TOMORROW.
REST OF THIS AFTERNOON: SUNNY AND WINDY. NW WINDS WILL CONT
SUSTAINED 25-35 MPH G45-55.
TONIGHT: RAPIDLY DIMINISHING WINDS AS SUNSET APPROACHES AROUND 8
PM. BECOMING M/CLOUDY.
CAN'T RULE OUT SOME SPRINKLES OVER S-CNTRL NEB N OF I-80. THE
LAST 3 RUNS OF THE EC HAS THE SIGNAL. IT'S THE ONLY MODEL TO HAVE
IT BUT I'VE SEEN THIS IN THE PAST AND IT ENDS UP BEING RIGHT.
LOW TEMPS ARE LARGELY CONTINUITY WITH THE PRVS FCST.
TOMORROW: P/CLOUDY TO START BUT GRADUALLY BECOMING M/SUNNY. WINDY
AGAIN AS NW WINDS G40-50 MPH. FIRE WX A CONCERN AGAIN. SEE FIRE WX
SECTION BELOW FOR DETAILS.
.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 356 PM CDT WED APR 6 2016
DRY CONDITIONS REMAIN IN PLACE FOR THE START OF THE FORECAST
PERIOD/END OF THE WORK WEEK. MODELS ARE IN GOOD AGREEMENT SHOWING
THE REGION UNDER THE INFLUENCE OF SHARP NORTHWESTERLY FLOW
ALOFT...SET UP BETWEEN A RIDGE OF HIGH PRESSURE EXTENDING FROM WRN
TX NW-WARD INTO THE PAC NW...AND A SERIES OF DISTURBANCES OVER THE
GREAT LAKES/ONTARIO REGION. DURING THE DAYTIME HOURS ON
FRIDAY...ONE OF THOSE DISTURBANCES LOOKS TO SLIDE S/SE THROUGH THE
MN/WI AREA. THOUGH PRECIP CHANCES WILL REMAIN OFF TO THE N/NE OF
THE CWA...THIS DISTURBANCE WILL PUSH A BACK DOOR FRONT SFC FRONT
THROUGH THE REGION. N/NWRLY WINDS WILL BE USHERED IN WITH THE
FRONT...AND LOOKS TO BE MORE BREEZY ACROSS THE E/NE HALF OF THE
CWA...WITH GUSTS NEAR 25 MPH POSSIBLE. NOT LOOKING AT A NOTABLE
CHANGE IN AIR MASS WITH THE FRONT...AND WITH PLENTY OF SUN
EXPECTED...FORECAST HIGHS REMAIN IN THE UPPER 50S TO MID 60S.
LOOKING AHEAD TO SAT...THE DRY FORECAST CONTINUES...THOUGH THERE
IS SOME UNCERTAINTY...MAINLY SAT NIGHT. BY THE TIME 12Z SAT ROLLS
AROUND...BETWEEN A LOW UPPER LEVEL LOW PRESSURE SYSTEM OFF TO THE
COAST OF SRN CA AND ANOTHER DISTURBANCE SLIDING EAST THROUGH WRN
PORTIONS OF CANADA...THAT SHARP RIDGE AXIS IS BROKEN DOWN. FLOW
TURNS MORE ZONAL DURING THE DAY ON SATURDAY...WITH LITTLE CHANGE
THROUGH SUNDAY. SATURDAY NIGHT...BETWEEN A WEAK UPPER LEVEL WAVE
MOVING THROUGH AND CONVERGENCE ALONG AN INCREASED LLJ...SOME
PRECIP LOOKS TO DEVELOP IN THE CENTRAL PLAINS. AT THIS POINT THERE
IS ENOUGH UNCERTAINTY TO KEEP THINGS QUIET. AS FAR AS TEMPS
GO...EXPECTING WARMER AIR ALOFT TO BE WORKING ITS WAY IN...ESP FOR
SUNDAY AHEAD OF ANOTHER APPROACHING FRONT. DO HAVE A BUMP UP IN
HIGHS FOR SAT INTO THE 60-70 DEGREE RANGE.
FOR SUNDAY...ANOTHER BUMP UP IN TEMPS IS EXPECTED AHEAD OF AN
APPROACHING COLD FRONT...WITH CURRENT FORECAST HIGHS OF 70-80
DEGREES ACROSS THE CWA. CURRENTLY EXPECTING THE 12-00Z TIME FRAME
TO BE DRY /CONFIDENCE IS NOT HIGH WITH THAT/...WITH POPS
INCREASING AFTER 00Z. THIS SFC FRONT WILL BE DRIVEN SOUTH THROUGH
THE AREA BY AN UPPER LEVEL WAVE SLIDING THROUGH THE DAKOTAS/SRN
CANADA...AND WILL A FOCUSING MECH FOR SHOWER/THUNDERSTORM
DEVELOPMENT AS WE GET INTO SUNDAY EVENING/NIGHT. WHERE THIS BRUNT
OF THE ACTIVITY ENDS UP WILL DEPEND ON THE FRONTS SOUTHWARD
PROGRESSES AND THE INVOLVEMENT OF AN INCREASING LLJ...AND AT THIS
POINT MODELS ARE IN DECENT AGREEMENT SHOWING THE BEST CHANCES JUST
SOUTH OF THE CWA ACROSS CENTRAL/SRN KS. WILL CONTINUE THE 40-50
POPS ACROSS THE SRN HALF OF THE CWA...EXPECT ADJUSTMENTS IN THE
COMING DAYS.
HAVE SOME LINGERING POPS INTO THE DAYTIME HOURS ON MONDAY...BUT
IF CURRENT MODELS TRENDS HOLD...THOSE WILL BE TAPERED DOWN IF NOT
REMOVED COMPLETELY. HIGHS LOOK TO FALL BACK INTO THE 50S. THE
FORECAST FOR TUE/WED IS DRY IN THE WAKE OF THIS DISTURBANCE...WITH
HIGHS CLIMBING BACK INTO THE 60S BY WED.
&&
.AVIATION...(FOR THE 06Z KGRI/KEAR TAFS THROUGH 06Z THURSDAY NIGHT)
ISSUED AT 1207 AM CDT THU APR 7 2016
THERE IS A LOT OF MID LEVEL CLOUDS OUT THERE AND SHOULD CONTINUE
INTO THE MORNING HOURS. WINDS WILL BE RELATIVELY LIGHT THROUGH DAY
BREAK...BUT WILL INCREASE DURING THE DAYTIME HOURS AGAIN.
&&
.FIRE WEATHER...
ISSUED AT 356 PM CDT WED APR 6 2016
THE RED FLAG WRNG CONTS AS POSTED THRU 7 PM. IT MAY FALL A LITTLE
SHORT ON 3 HRS OF RH AT OR BELOW 20%...BUT THE THREAT REMAINS
REGARDLESS.
HAVE POSTED A FIRE WX WATCH FOR TOMORROW FOR THE ENTIRE FCST AREA.
CONFIDENCE IN WINDS EXCEEDING CRITERIA IS HIGH. CONFIDENCE IN RH IS
LESS SINCE TEMPS WILL BE A LITTLE COOLER THAN TODAY. HOWEVER...
FUELS AND WINDS ARE THERE AND RH WILL BE CLOSE ENOUGH. FIRE DANGER
WILL BE HIGH REGARDLESS IF RH IS 23% VS 18%.
SPC HAS OUTLOOKED THE ENTIRE FCST AREA CRITICAL WHICH PLAYED A ROLE
IN WATCH ISSUANCE.
&&
.GID WATCHES/WARNINGS/ADVISORIES...
NE...FIRE WEATHER WATCH FROM NOON CDT TODAY THROUGH THIS EVENING FOR
NEZ039>041-046>049-060>064-072>077-082>087.
KS...FIRE WEATHER WATCH FROM NOON CDT TODAY THROUGH THIS EVENING FOR
KSZ005>007-017>019.
&&
UPDATE...WESELY
SHORT TERM...HALBLAUB
LONG TERM...ADP
AVIATION...JCB
FIRE WEATHER...HALBLAUBHazardous weather outlook, Apr 6, 7:03 PM CDT, 7 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 703 PM CDT WED APR 6 2016 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 080015- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 703 PM CDT WED APR 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. CRITICAL OR NEAR-CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR AGAIN ON THURSDAY FOR THE ENTIRE OUTLOOK AREA. A FIRE WEATHER WATCH HAS BEEN ISSUED. PLEASE REFERENCE THE FIRE WEATHER MESSAGE FOR DETAILS. IN ADDITION...NORTHWEST WINDS WILL BE SUSTAINED AT 25 TO 35 MPH OVER SOUTH CENTRAL NEBRASKA...ALONG AND NORTH OF HIGHWAY 6...WITH GUSTS TO NEAR 50 MPH AT TIMES. SUNDAY NIGHT INTO MONDAY...THUNDERSTORM CHANCES RETURN TO THE FORECAST. AT THIS TIME...THE BEST CHANCES LOOK TO BE ACROSS PORTIONS OF SOUTH CENTRAL NEBRASKA SOUTH OF INTERSTATE 80 AND INTO NORTH CENTRAL KANSAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) WESELY
Nearby
Red Flag Warnings in Nebraska, 2016Red Flag Warnings in Kansas, 2016Every red flag warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.